# SDR CALA2016071400423

- Difficulty date: July 12, 2016
- Submitted: July 14, 2016
- Operation: Air carrier
- Aircraft: N12216
- Make and model: Boeing 737824
- Aircraft serial: 28776
- Aircraft time: 58,835 hours, 20,626 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Pressure Blkhd
- Condition: Cracked
- Location: Lt Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WHEEL WELL FWD BULKHEAD APPEARS TO BE CRACKED, SIX INCHES BELOW CEILING LBL42.  REMOVED DAMAGED AREA AND INSTALLED REPAIR IAW ECRA 5710-02542.
